i take pravastatin,cozaar,metfformin. i just started to take effexor 2 months ago i wants to figure out why i am gaining all this weight
I am not a doctor but it is most likely a reaction of your body to the lithium combined with the effexor. Unfortunately these type drugs react in different ways with people because of chemical make up of your body. According to the research I have done especially being an effexor user this is likely your cause. Again I am not a doctor so this is strictly an opinion.
Best to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 3 answers
Posted 29 Feb 2012 • 2 answers
Posted 16 May 2012 • 2 answers
I am currently taking Effexor XR 150, Effexor 75 mg, Lithium 300 mg 3 x day, clonapam and Trazadone?
Posted 11 Apr 2013 • 5 answers
I have recently weaned off lexapro after gaining 15 pounds and never able to lose it no matter what?
Posted 20 Oct 2015 • 1 answer